• Hi - if you have tried to donate and found that it hasn't worked please can you hit me up in PM? (Freya) I am trying to figure out with paypal what the issue is and they are asking for more data. It doesn't seem to be affecting everyone. Thank you so much :)
  • Hi - It is possible that I have figured out part of the problem with the donations. I believe that if you try to use paypal balance or your debit/credit card that should work now. Bank transfer still seems glitchy. If you try with a card and it fails please can you let me know? Fingers crossed that part is resolved though. Thanks so much for the support - Freya

another OD

Status
Not open for further replies.

ali 56

Well-Known Member
#1
I have another time bomb ticking away inside me did another OD last night I feel it's the only way to cope, I only did one 6 weeks ago and haven't made a full recovery from that one as I have gone off my food and have abdo pains. I even spoke to the crisis people last night she was really nice but the urge was too great she is going to get me an appointment with the shrink again but they do not know that I went ahead with it - nobody knows I feel like crap today but life goes on !
 

GoldenPsych

Well-Known Member
#2
OD's are not the way to do it. You will be in a hell of a lot of pain. It's long, painful, drawn out and probably wont even work, just get organ damage which will leave you in a worse position than you were before.

You should go see a doc and get some bloods done to make sure you haven't caused organ damage.

I know how you feel about wanting to die. Most of us on here do. And. I understand about the OD'ing as it's something I do. But, saying that it doesn't make it right.

Please go get some bloods done at the hospital.
xxx
 

peacelovingguy

Well-Known Member
#3
Hope your feeling a bit better Ali - and a blood test might be called for especially if you've taken paracetamol which can damage the liver amongst other things.

What's causing you to do this?

Or is it just depression without any particular cause needed?

My sympathy bro, hope things get better - good luck and God bless in that regard.
 

total eclipse

SF Friend
Staff Alumni
#4
call the crisis line again okay let them know what happened and get in and get some help today okay don't do this again your organs will not withstand the abuse hugs
 

ali 56

Well-Known Member
#6
tbh I have been in a bit of pain and I know I am stupid as I know what paracetamol does to the body but that did not stop me again last night crazy I know but everyone else seems to give me pain and I have lost the will to continue. I have got an app with the shrink on Friday I do not know whether to be honest with him?
 

total eclipse

SF Friend
Staff Alumni
#7
MOst definetly be hones be very candid on how you are doing feeling what you have done get the help you deserve okay you need to be totally honest so help you need will be given to you hugs
 

solutions

Well-Known Member
#8
I know what paracetamol does to the body but that did not stop me again last night crazy I know but everyone else seems to give me pain and I have lost the will to continue.
It wasn't crazy at all. You were desperate to end an extraordinary pain. You're still in pain. No one can blame you for what you did. I'm sincerely sorry that you're feeling so bad.

Please, keep us updated.
 

GoldenPsych

Well-Known Member
#9
You should be honest. I know you feel like you want to die, but, takings OD's is not the way to do it. At the moment you could be causing irreversible damage on your body which will make you feel worse in long term. If you are honest you can work with the psychiatrist and hopefully start to make things a little better for you.

If you find that you are stuggling to be honest why don't you write down what you want to say and if all fails then you have the letter to give them to read. xxx
 
#10
You are best to be honest Ali - also get some help with benefits if you have not done so. Depends on your age really but if you have left school then you can get help with living allowances - at least that is one worry less brother.

Also paracetamol, go for a check up right away. You get what is called a liver function test which can detect any damage. Depending on how much you used to overdose then it might make depression worse as the ill effects of the overdose kick in. This is important as paracetamol can cause damage without you knowing.

Tell the 'shrink' otherwise you might have the social sign you off as well and able. Also, you can help with counselling and so on - maybe medication will help you stop the cycle of worry that hits us hard and I suppose leads to a lot of poor souls taking their lives IF they try to weather the storm alone.

Sometimes we need shelter from the storm, don't be afraid to ask for help.

If you broke your leg would you hobble around the community and tell people all was well?

Sometimes the mind gets broken a little - or a lot, but I've been there and others have also. You can get through it and find a life worth having once you find a technique to help with depression.

There are so many different forms of help that the odds are on your side.

It's worth taking that help in my opinion.

After all we are here to help each other.
 
Status
Not open for further replies.

Please Donate to Help Keep SF Running

Total amount
$182.00
Goal
$255.00
Top